MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Model Number 8713050
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.History / no sample no pump was sent for investigation.Only the history and pictures of the pump were available.According to the history files the pump was turned on at 02:10pm on the 16th of february 2025 (date of incident).After the line was selected (space line neutrapur) the vtbi therapy date were set by user.No technical malfunction was found in the log files during therapy from (b)(6) 2025.As per the defect description, no abnormalities were reported during the therapy time until 02:26.However, by 02:30, the pump indicated kvo = 0ml, while approximately 200ml remained in the bottle.This suggests a mismatch between the pump machine and the completed set, without any alarm from the pump machine, which could potentially affect the therapy process.Based on the customer's complaint, the product was used for six hours before an alarm occurred, with 200ml still remaining in the burette.This indicates no deviation with the product itself.The issue may be attributed to the machine, its setup, or the medicine, and is not related to the product.The complaint is not confirmed to be related to the product's assembly and packaging production.No damages, no functional faults and no leaks were detected at the received used sample.The complaint is considered as not confirmed.
 
Event or Problem Description
According to the event description: on (b)(6) 2025 at 202 6hours staff started running pump at a rate of 83.33 milliliters an hour (ml/h), intended volume to be infused (vtbi) 500 milliliters (ml) for 6 hours.Reportedly the infusion was supposed to end at 0226 hours.On (b)(6) 2025 at 0230 hours the pump showed keep vein open (kvo) = 0 milliliters (ml) but bottle has about 200 milliliters (ml) remaining.No patient complications were reported as a result of this event.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21632162
Report Number9610825-2025-00130
Device Sequence Number12646474
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752(10)97015902D1
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713050
Device Lot Number97015902D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown